Alert archive / California / Wind Advisories in 2010

Wind Advisory 1, NWS Las Vegas, NV

January 13, 2010San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Jan 13, 2010, 2:26 PM PST for San Bernardino County, California. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2010, 2:26 PM PST (22:26 UTC)
Expired
Jan 13, 2010, 8:10 PM PST
In force
6 hr
Issued by
NWS Las Vegas, NV

County San Bernardino County, CA

The nearest sounding before it

Edwards AFB, CA (KEDW), launched 12:00Z, 10.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Edwards AFB, CA at 12:00Z on 2010-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Edwards AFB, CA at 12:00Z on 2010-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WWUS75 KVEF 132226
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
226 PM PST WED JAN 13 2010

.A FAST MOVING PACIFIC STORM WILL BRING GUSTY WINDS THIS
AFTERNOON THROUGH EARLY THURSDAY TO SAN BERNARDINO COUNTY...AS
WELL AS GUSTY NORTH WINDS TO THE COLORADO RIVER VALLEY THURSDAY
AFTERNOON INTO THE EVENING.

CAZ523-525-140600-
/O.NEW.KVEF.WI.Y.0001.100113T2226Z-100114T1200Z/
WESTERN MOJAVE DESERT-MORONGO BASIN-
226 PM PST WED JAN 13 2010

...WIND ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY FOR THE
WESTERN MOJAVE DESERT AND THE MORONGO BASIN.



* TIMING...STRONG WINDS WILL BEGIN TO AFFECT THE AREA THIS AFTERNOON
  THROUGH THURSDAY MORNING.

* WINDS...WEST TO NORTHWEST WINDS BETWEEN 25 TO 35 MPH WITH GUSTS UP
  TO 45 MPH.

* IMPACTS...TRAVEL MAY BE DIFFICULT ALONG HIGHWAYS 395 AND 15. REDUCED
  VISIBILITIES NEAR DRY LAKE BEDS IS ALSO A POTENTIAL HAZARD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AZZ002-036-CAZ527-NVZ021-140600-
/O.NEW.KVEF.LW.Y.0001.100114T1800Z-100115T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAUGHLIN...BULLHEAD CITY
226 PM PST WED JAN 13 2010 /326 PM MST WED JAN 13 2010/

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM PST /11 AM MST/ TO
6 PM PST /7 PM MST/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM PST /11 AM MST/ TO 6 PM
PST /7 PM MST/ THURSDAY FOR LAKE HAVASU AND FORT MOHAVE...LAKE
MEAD NATIONAL RECREATIONAL AREA.

* TIMING...NORTH WINDS WILL INCREASE DOWN THE COLORADO RIVER
  VALLEY AT 10 AM ON THURSDAY AND PERSIST INTO 6 PM ON THURSDAY.

* WINDS...WIND SPEEDS AROUND 25 MPH WITH GUSTS UP TO 40 MPH ARE
  POSSIBLE.

* IMPACTS...RECREATIONAL ACTIVITIES ON THE LAKE ARE DISCOURAGED
  DUE TO GUSTY NORTH WINDS....PARTICULARLY SMALL BOATS...WHICH
  WILL BE EXPOSED TO DANGEROUS BOATING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
LINDAMAN
1 follow-up statement
694 
WWUS75 KVEF 140410
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
810 PM PST WED JAN 13 2010

.NORTHERLY SURFACE PRESSURE GRADIENTS WILL CREATE GUSTY NORTH
WINDS OVER PORTIONS OF THE COLORADO RIVER VALLEY ON THURSDAY.

CAZ523-525-140515-
/O.CAN.KVEF.WI.Y.0001.000000T0000Z-100114T1200Z/
WESTERN MOJAVE DESERT-MORONGO BASIN-
810 PM PST WED JAN 13 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR THE WESTERN MOJAVE DESERT AND MORONGO BASIN.

THE STORM WHICH BROUGHT GUSTY WINDS TO THE WESTERN PORTION OF THE
SAN BERNARDINO DESERT THIS AFTERNOON HAS SHIFTED TO THE EAST. THIS
HAS ALLOWED THE WINDS TO DECREASE EARLIER THAN PREVIOUSLY
THOUGHT...THUS THE WIND ADVISORY HAS BEEN CANCELLED FOR THE AREA.

$$

AZZ002-036-CAZ527-NVZ021-141330-
/O.CON.KVEF.LW.Y.0001.100114T1800Z-100115T0200Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAUGHLIN...BULLHEAD CITY
810 PM PST WED JAN 13 2010 /910 PM MST WED JAN 13 2010/

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PST /11 AM
MST/ TO 6 PM PST /7 PM MST/ THURSDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PST /11 AM MST/
TO 6 PM PST /7 PM MST/ THURSDAY FOR LAKE HAVASU AND FORT MOHAVE...
THE LAKE MEAD NATIONAL RECREATION AREA...AND THE SAN BERNARDINO
COUNTY UPPER COLORADO RIVER VALLEY.

* TIMING...NORTH WINDS WILL INCREASE DOWN THE COLORADO RIVER
  VALLEY BY 10 AM ON THURSDAY AND PERSIST INTO 6 PM ON THURSDAY.

* WINDS...WIND SPEEDS AROUND 25 MPH WITH GUSTS UP TO 40 MPH OR
  GREATER ARE EXPECTED.

* IMPACTS...RECREATIONAL ACTIVITIES ON THE LAKE AND RIVER ARE
  DISCOURAGED DUE TO THE GUSTY NORTH WINDS....PARTICULARLY SMALL
  BOATS...WHICH ARE MORE SUSCEPTIBLE TO WINDY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Jan 13, 9:43 AM PST, 4 hours 43 minutes earlier.

Area forecast discussion, Jan 13, 9:43 AM PST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
943 AM PST WED JAN 13 2010

.SYNOPSIS...A STORM SYSTEM WILL PASS OVER THE AREA TODAY...BRINGING
A CHANCE OF RAIN TO THE VALLEYS AND SNOW TO THE MOUNTAINS ALONG WITH
LOCAL GUSTY WINDS AND SLIGHTLY COOLER TEMPERATURES. A VERY ISOLATED
THUNDERSTORM IS ALSO POSSIBLE. A RIDGE OF HIGH PRESSURE RETURNS TO
THE AREA INTO THE WEEKEND. HOWEVER A MAJOR PATTERN CHANGE IS IN
STORE FOR NEXT WEEK...WITH THE POTENTIAL FOR SIGNIFICANT RAIN AND
SNOW OVER MUCH OF THE AREA.
&&

.UPDATE...CURRENT RADAR AND SATELLITE SHOWING RAIN BANDS MOVING
ACROSS THE CWA THIS MORNING. MEASURABLE AMOUNTS OF RAIN HAVE FALLEN IN
BISHOP...DAGGETT...AND IN SOME OTHER LOCATIONS. EXPECT PRECIPITATION
TO REMAIN VERY LIGHT TODAY...WITH A POSSIBILITY OF SOME EMBEDDED
ISOLATED THUNDERSTORMS. THERE IS ALSO SNOW FALLING AT THE HIGHER
ELEVATIONS WITH MT CHARLESTON MEASURING 1.4 INCHES OF SNOW
OVERNIGHT. WILL EVALUATE THE NEED FOR A POSSIBLE LAKE WIND ADVISORY
FOR TOMORROW WITH THE NORTH SOUTH GRADIENT FOLLOWING THE FRONT. WILL
BE SENDING OUT AN UPDATE FOR LOWER POPS AND CLEARING SKIES FOR SAN
BERNARDINO COUNTY THIS MORNING...SINCE THE PRECIPITATION BANDS ARE
CLEARING OUT QUICKLY.

.AVIATION......FOR MCCARRAN...SCT SHRA WILL CONTINUE IN THE VCTY OF
KLAS THROUGH THE REST OF THE MORNING AND SHOULD END AROUND 22Z
TODAY. ONE THING THAT WAS NOTED THIS MORNING WAS THAT THERE WERE
SOME GUSTS TO AROUND 15-20 KTS WITH SOME OF THE SHOWERS IN THE
SUMMERLIN AREA...AND ALTHOUGH WINDS SHOULD REMAIN MAINLY UNDER 6 KTS
THEY MAY BECOME ERRATIC AND GUSTY BRIEFLY DUE TO SHOWERS. CLOUD
BASES WILL LIKELY DROP TO OR BELOW 5K FEET IN AND CLOSE TO ANY
HEAVIER SHOWERS. OTHERWISE EXPECT BASES MAINLY AOA 7K FEET. THE
ASSOCIATED COLD FRONT SHOULD PASS THROUGH AROUND 23Z TODAY AND SHIFT
WINDS TO THE NORTHWEST. WINDS WILL INCREASE TO AROUND 12 KTS WITH
GUSTS TO 20 KTS AFTER 08Z THURSDAY. CLOUDS WILL DECREASE TONIGHT BUT
MAINLY BE AOA 8K FEET. LOCAL MOUNTAIN OBSCURATIONS LIKELY AT TIMES
THROUGH EARLY TONIGHT.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA..THE MAIN BATCH OF PRECIP OVER THE MOJAVE DESERT WAS EAST
OF KDAG AND DRIER AIR WAS NOTED WORKING IN THERE ALOFT SO HAVE TAKEN
OUT ANY SHOWERS THERE AND BELIEVE THEY WILL STAY DRY THE REST OF
TODAY. OTHERWISE STILL SOME SHRA AND HIGHER ELEVATION SHSN OR
SHSN/SHRA MIX FROM KDRA EASTWARD FOR THE REST OF THIS AFTERNOON WITH
ACTIVITY LINGERING IN MOHAVE COUNTY INTO EARLY THIS EVENING. CLOUD
BASES WILL MAINLY BE AOA 6K FEET BUT DROP BELOW THIS IN AND NEAR
HEAVIER BATCHES OF PRECIPITATION. WINDS WILL BE SOUTHWESTERLY BUT
SHIFT NORTHWEST THIS EVENING WHEN THE COLD FRONT MOVES THROUGH.
EXPECT GUSTY WEST WINDS UP TO 30 KTS AT KDAG AND 20 KTS OR SO
ELSEWHERE LATER TONIGHT IN THE WAKE OF THE FRONT. FOR KBIH...NORTH
WINDS WILL CONTINUE THROUGH TONIGHT...COULD SEE SOME GUSTS TO 15 KTS
OR SO THIS AFTERNOON AND EVENING. WILL KEEP IN A VCTY SH HERE
THROUGH 22Z BUT PRECIP SHOULD STAY ALL RAIN. BASES MAY DROP AS LOW
AS 3K FEET NEAR HEAVIER SHOWERS. AREAWIDE SNOW LEVELS SHOULD BE
AROUND 6K FEET THROUGH THIS EVENING AND MANY MOUNTAINS MAY BE
OBSCURED AT TIMES.
&&

.PREVIOUS DISCUSSION 305 AM PST WED...REGIONAL RADAR DATA SHOWS
AN AREA OF RAIN WITH AN OCCASIONAL THUNDERSTORM ROLLING ACROSS THE
SOUTHERN SAN JOAQUIN VALLEY EARLY THIS MORNING. THE COLD FRONT IS
NOT TRAILING FAR BEHIND WITH MORE RAIN AND EMBEDDED THUNDERSTORMS
FROM THE CENTRAL CALIFORNIA COAST NORTHEASTWARD INTO FAR WESTERN
NEVADA AROUND RENO. LITTLE VARIATION IN MODEL SOLUTIONS DURING THE
PAST 24 HOURS. TROUGH ALONG THE CALIFORNIA COAST WILL SPLIT WITH
SOUTHERN STREAM DISTURBANCE COMING ACROSS SOUTHERN NEVADA/EASTERN
CALIFORNIA LATE THIS AFTERNOON. WE ARE LOOKING AT SOME LIGHT
RAIN/SNOW THIS MORNING FROM THE FIRST AREA OF PRECIPITATION COMING
OUT OF THE SOUTHERN SAN JOAQUIN VALLEY. THIS SHOULD MAINLY IMPACT
INYO AND NORTHWEST SAN BERNARDINO COUNTIES. BETTER DYNAMICS WORK
OVER LINCOLN/CLARK/EASTERN CA AND NORTHWEST AZ THIS AFTERNOON
ASSOCIATED WITH TROUGH PASSAGE AND STEEPER LAPSE RATES UNDER COLD
POOL ALOFT  OF -22 TO -24 DEG C. THE ONLY SIGNIFICANT CHANGE TO THE
GOING FORECAST WAS TO INCLUDE A SLIGHT CHANCE OF THUNDERSTORMS.
SHOWERS WILL COME TO SUDDEN END OVER NORTHWEST ARIZONA BY LATE THIS
EVENING AS TROUGH WILL BE OVER SOUTHEAST ARIZONA BY 4 AM THURSDAY
MORNING. TIGHT PRESSURE GRADIENT BETWEEN EXITING LOW AND HIGH
PRESSURE BUILDING IN FROM THE WEST WILL LEAD TO BREEZY CONDITIONS
THURSDAY. A NORTH WIND WILL LINGER DOWN THE COLORADO RIVER VALLEY
INTO FRIDAY AS THE RIDGE OF HIGH PRESSURE SLIDES EAST OVER THE
INTERMOUNTAIN WEST. RIDGE WILL LIKELY BE DIRTY WITH SOME HIGH CLOUDS
FRIDAY NIGHT AS ANOTHER SHORTWAVE TROUGH MOVES INTO NORTHERN
CALIFORNIA.

.LONG TERM...A WEAK SHORTWAVE IS FORECAST TO CROSS THE REGION
SATURDAY BUT ANY PRECIPITATION GETS WRUNG OUT BEFORE IT GETS HERE.
THEREFORE...PARTLY CLOUDY CONDITIONS AND MILD TEMPERATURES ARE
EXPECTED. SUNDAY...ESPECIALLY LATER IN THE DAY BEGINS A PERIOD OF
WET CONDITIONS OVER THE FORECAST AREA THAT COULD LAST THROUGH MUCH
OF NEXT WEEK AND PERHAPS LONGER. THE FIRST IN A SERIES OF WET STORMS
IS SET TO IMPACT THE AREA LATE SUNDAY INTO MONDAY FOLLOWED BY A
SECOND SYSTEM LATE TUESDAY INTO WEDNESDAY AND THEN POTENTIALLY A
THIRD THURSDAY OR FRIDAY. EACH ONE OF THESE SYSTEMS HAS THE
POTENTIAL TO BRING PERIODS OF MODERATE TO HEAVY RAIN AND SNOW TO THE
AREA. ANOMALY PWAT FORECASTS FOR MARTIN LUTHER KING DAY CURRENTLY
STAND AT 2 TO 3 STANDARD DEVIATIONS ABOVE NORMAL. SO...WIDESPREAD
QUARTER TO HALF INCH RAIN AMOUNTS ARE NOT OUT THE QUESTION WITH
HIGHER AMOUNTS IN THE MOUNTAINS. DETAILS AND ANY W/W/A PRODUCTS WILL
BE FORTHCOMING AS THE WEEK PROGRESSES WHEN CONFIDENCE IN TIMING AND
QPF EXTENT IS DETERMINED. WITH THE RAIN/SNOW AND ASSOCIATED ABUNDANT
CLOUD COVER EACH DAY NEXT WEEK...TEMPERATURES ARE EXPECTED TO BE
COOL AOB NORMAL LEVELS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

LINDAMAN/STACHELSKI/PIERCE/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jan 13, 2:08 PM PST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
208 PM PST WED JAN 13 2010

AZZ001>003-036-CAZ519>527-NVZ014>022-141400-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
208 PM PST WED JAN 13 2010 /308 PM MST WED JAN 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM SYSTEM WILL CONTINUE TO BRING SCATTERED RAIN SHOWERS AND
ISOLATED THUNDERSTORMS TO THE LOWER ELEVATIONS WITH SNOW LIKELY IN
THE MOUNTAINS ABOVE 5000 FEET. UP TO 3 INCHES OF NEW SNOW IS
POSSIBLE ABOVE 7000 FEET WHILE SOME VALLEY LOCATIONS WILL GET
AROUND A QUARTER INCH OF RAIN. HOWEVER...MOST SITES WILL BE LUCKY
TO GET A TENTH OF AN INCH.

STRONG AND GUSTY WEST WINDS WILL OCCUR IN PORTIONS OF NORTHWEST
SAN BERNARDINO COUNTY THIS AFTERNOON AND EARLY EVENING WITH GUSTS
TO AROUND 50 MPH. IN ADDITION GUSTY NORTHWEST WINDS AROUND 40 MPH
ARE EXPECTED THIS EVENING IN THE MORONGO BASIN. AS A RESULT A WIND
ADVISORY HAS BEEN ISSUED FOR BOTH OF THESE AREAS.

PRECIPITATION WILL MOVE OUT OF MOHAVE COUNTY ARIZONA BY LATE THIS
EVENING AS THE STORM SYSTEM MOVES INTO SOUTHEAST ARIZONA BY EARLY
THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A TIGHT PRESSURE GRADIENT WILL LEAD TO NORTH BREEZES ON THURSDAY.
THE STRONGEST WINDS WILL BE FUNNELED DOWN THE COLORADO RIVER
VALLEY WITH SUSTAINED WINDS OF 25 MPH EXPECTED ESPECIALLY IN
FAVORED AREAS SUCH AS THE LAUGHLIN AND BULLHEAD CITY AREAS. AS A
RESULT... A LAKE WIND ADVISORY HAS BEEN ISSUED FROM LATE THURSDAY
MORNING THROUGH THURSDAY EVENING. NO HAZARDOUS WEATHER IS
EXPECTED FRIDAY THROUGH SUNDAY.

A VERY STRONG JET STREAM WILL USHER THE FIRST OF A SERIES OF
PACIFIC STORMS IN THE MOJAVE DESERT AND SOUTHERN GREAT BASIN
SUNDAY NIGHT INTO MONDAY. ALTHOUGH EXACT TIMING IS UNCERTAIN...IT
LOOKS AS THOUGH THIS SYSTEM WILL EXIT THE AREA TUESDAY MORNING AND
ANOTHER SYSTEM WILL AFFECT THE AREA AS EARLY AS TUESDAY NIGHT
BEFORE EXITING ON THURSDAY MORNING. BOTH OF THESE SYSTEMS WILL
BRING WIDESPREAD PRECIPITATION TO THE AREA WITH THE POTENTIAL OF
PRODUCING SIGNIFICANT RAIN AND HIGH ELEVATION SNOW. IT IS WAY TO
EARLY TO NAIL DOWN THE EXACT LOCATION AND TIMING BUT FLOODING
COULD BE A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER,
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PIERCE/STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 2:26 PM PSTLake Wind AdvisoryVEFSan Bernardino28 hr

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.